# SDR UPS02438177

- Difficulty date: April 22, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 540-600 AND 610-640 LBL 66, SEAT TRACK CROWN AND FLANGE FOUND CORROSION.  BS 540-600 AND 610-640 LBL 66, SEAT TRACK CROWN AND FLANGE REPAIRED AS PER SRM 51-10-01.  (P/N: BAC1520-1567-717876511RK).
